# SDR A6WA200740315

- Difficulty date: June 14, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL JOINT BRACKET (PN 601R38335-1) CORRODED AT FS 318.70, RBL 36, WL 73.  MAINTENANCE REMOVED AND REPLACED BRACKET (PN 601R38335-1) IAW CRJ 200 SRM 51-42-21.  (K)
